Website Under Construction- Please Check Back Later
What is it
Lemsip Max Cold and Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each Sachet contains 1000mg of paracetamol.
This product is for use in adults and children 12 years and older.
Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet every 4 hours, do not exceed 4 sachets in any 24 hours.
Warnings and Cautions
As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.
This medication can have sideeffects, like all medicines, although these are usually mild and do not affect everyone. If you experience any sideeffects, please talk to your doctor.
KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
(Per Sachet),Paracetamol 1000Mg,Phenylephrine Hydrochloride 12.2Mg,Also Contains Ascorbic Acid (Vitamin C), Sucrose And Aspartame